MathSciNet Relay Station
MathSciNet bibliographic data
MR1621470 (99c:17012) 17B10 (17B66 17B69)
Boyallian, Carina; Kac, Victor G.; Liberati, José I.; Yan, Catherine H. Quasifinite highest weight modules over the Lie algebra of matrix differential operators on the circle. J. Math. Phys. 39 (1998), no. 5, 2910–2928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement